# SDR SWAA030308

- Difficulty date: February 9, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 61,023 hours, 39,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND FUSELAGE SKIN CRACKED BETWEEN BS 727D AND BS 727E, ABOVE STR 25L.  REPAIRED SKIN PER SRM.
